Alert archive / Florida / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 45, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Jun 2, 2023, 2:51 PM EDT for Broward County, Florida. It was in force for 24 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 2, 2023, 2:51 PM EDT (18:51 UTC)
- Expired
- Jun 2, 2023, 3:15 PM EDT
- In force
- 24 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Broward County, FL
The radar
The Miami radar (KAMX), 64 km from the middle of the area, began a volume at 18:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 2, 3:00 PM EDT | TSTM WND GST 46 | 2 W Lauderhill, FL | Mesonet station 1532W City Of Sunrise Fire Station 39. |
| Jun 2, 3:10 PM EDT | HIGH SUST WINDS 61 | 1 W Sunrise, FL | A thunderstorm produced a wind gust of 61 MPH at Mesonet station 1343W (WEATHERSTEM). |
| Jun 2, 3:10 PM EDT | TSTM WND GST 61 | 1 W Sunrise, FL | A thunderstorm produced a wind gust of 61 mph at Mesonet station 1343W (WEATHERSTEM). |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 6.9 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1435 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 741 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 21 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
644
WUUS52 KMFL 021851
SVRMFL
FLC011-021915-
/O.NEW.KMFL.SV.W.0045.230602T1851Z-230602T1915Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Miami FL
251 PM EDT Fri Jun 2 2023
The National Weather Service in Miami has issued a
* Severe Thunderstorm Warning for...
Broward County in southeastern Florida...
* Until 315 PM EDT.
* At 251 PM EDT, a severe thunderstorm was located over Lauderhill,
or over Plantation, moving northwest at 20 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Fort Lauderdale, Hollywood, Coral Springs, Davie and Plantation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2617 8013 2603 8024 2613 8047 2629 8037
2624 8026
TIME...MOT...LOC 1851Z 130DEG 16KT 2616 8025
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
NC1 follow-up statement
210
WWUS52 KMFL 021911
SVSMFL
Severe Weather Statement
National Weather Service Miami FL
311 PM EDT Fri Jun 2 2023
FLC011-021921-
/O.EXP.KMFL.SV.W.0045.000000T0000Z-230602T1915Z/
Broward FL-
311 PM EDT Fri Jun 2 2023
...THE SEVERE THUNDERSTORM WARNING FOR BROWARD COUNTY WILL EXPIRE AT
315 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However heavy rain
is still possible with this thunderstorm.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Miami. You can also share your report with NWS Miami on
Facebook and Twitter.
LAT...LON 2617 8013 2603 8024 2613 8047 2629 8037
2624 8026
TIME...MOT...LOC 1911Z 130DEG 16KT 2590 8024
$$
NCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 1:24 PM EDT, 1 hour 27 minutes earlier.
Area forecast discussion, Jun 2, 1:24 PM EDT, 1 hour 27 minutes before
Area Forecast Discussion
National Weather Service Miami FL
124 PM EDT Fri Jun 2 2023
...New AVIATION...
.UPDATE...
Issued at 852 AM EDT Fri Jun 2 2023
Tropical Depression 2 remains weak and sheared as it slowly
meanders southward well to the west of South Florida. However
ample tropical moisture associated with the system remains
situated over our area yet again today. The 12z MFL Upper Air
Sounding shows a precipitable water value of 1.88 inches with a
fairly deep layer of tropical moisture from the surface up to
500mb. With such a saturated atmospheric column overhead, heavy
rainfall and localized flooding remains a concern with
thunderstorm activity today. Additional rainfall of 1-2 inches is
possible across most of the area today with a few localized spots
of higher amounts. Dewpoints are already in the low to mid 70s
with very light winds across our area, extending the streak of
muggy and humid mornings.
Similar to the last several days, there will be the potential for
a few strong to marginally severe storms this afternoon with the
greatest focus/potential along boundary collisions where ascent is
maximized. 500mb temperatures have trended a little colder (-9C)
as the upper level trough continues it's gradual crawl eastward
across our area. Mid level lapse rates have become a little more
steep in response with the freezing level slightly lower than the
last several days. Regardless, the primary threat today will once
again be some strong wind gusts with the most robust storms. Still
cannot rule out small hail and perhaps a funnel cloud.
&&
.SHORT TERM...
(Today through Saturday)
Issued at 248 AM EDT Fri Jun 2 2023
A slightly complicated and unsettled pattern with Tropical
Depression Two in the northeastern Gulf of Mexico and a mid-level
area of low pressure sitting near TD Two associated with a longwave
trough over the eastern United States. A southern branch of the
jetstream lingers at the upper levels with a jet streak running from
Cuba to the Bahamas. This will help support a healthy plume of
tropical moisture entering eastern portions of the region.
On the flip side, some relatively drier air wrapping around TD Two
could combine with some subsidence to provide a drier slot over
portions of the Gulf waters and coastal Southwest Florida again
today. Even with all these synoptic-scale features, the mesoscale
will play a key role in shower and thunderstorm activity with sea
breeze circulations forecast to again develop and advance inland.
The convective peak will come with after the diurnal max for the day
with the afternoon and early evening focus over the interior and
then working back to the coasts by late evening.
The potential for excessive rainfall, particularly in portions of
southern Florida that have seen recent heavy rainfall over the past
few days, will be the chief concern. The presence of boundaries and
associated collisions could enable some stout convection that could
produce strong to damaging wind gusts and funnel cloud/waterspout
activity. TD Two is forecast to move southward in the Gulf before
dissipating but that remnant moisture will likely end up being
absorbed into the upper and mid level trough as it departs into the
Atlantic by crossing the peninsula. Will maintain the Flood Watch as
it was inherited but it will need to be monitored for extension at
least in part past tonight into Saturday if conditions support it.
&&
.LONG TERM...
(Saturday night through Thursday)
Issued at 248 AM EDT Fri Jun 2 2023
Plenty of deep tropical moisture will continue to advect over South
Florida through the end of the weekend as the disturbance in the
Gulf of Mexico remains close to the region. The latest ensembles are
coming into better agreement that the disturbance will become
further disorganized as it moves through a high shear environment.
Regardless of development, the deep tropical moisture will continue
to create high chances of showers and thunderstorms across the
region into Sunday as it slowly moves out of the Gulf of Mexico and
into the western Atlantic. This will allow for the potential of
localized flooding to continue across the region due to the
repeated rounds of heavy rainfall over areas that are currently
saturated. High temperatures over the weekend will generally range
from the mid 80s across the Lake Okeechobee region to the upper 80s
across the southern and western areas.
Moving into the early to middle portion of next week, as the
disturbance pulls further away from the region into the western
Atlantic, the latest model guidance continues to suggest that some
drier air could move into the region from the north. This could drop
the PWAT values back down to 1.3 to 1.6 inches especially on Tuesday
and Wednesday. While this will still be enough moisture to support
shower and thunderstorm development along the sea breezes during
this time frame, the chances will be lower than what they have been
over the past several days. With lower chances of shower and
thunderstorm development, temperatures will warm back up as highs
rise into the upper 80s to lower 90s across most of South Florida.
&&
.AVIATION...
(18Z TAFS)
Issued at 123 PM EDT Fri Jun 2 2023
Conditions may deteoriate ahead of a Tropical Depression TWO over
the eastern Gulf of Mexico, as SCT/NMRS TSRA may develop near the
terminals this afternoon. This may result in intermittent bouts
of sub-VFR impacts. The greatest likelihood for impacts will be
between roughly 18-23Z, and short-fused TEMPO groups may be
necessary. Winds become light/vrb overnight, then ESE at 5-10 kt
around 17Z along the east coast tomorrow and WSW 5-10 kt for
western locations including APF.
&&
.MARINE...
Issued at 248 AM EDT Fri Jun 2 2023
Generally benign marine conditions through the weekend outside of
showers and thunderstorms. Mariners should monitor the evolution of
forecast in case increasing winds and/or seas materialize due to
either Tropical Depression Two or any other areas of low pressure
that could form in the region.
&&
.PRELIMINARY POINT TEMPS/POPS...
Miami 74 86 74 87 / 60 60 50 70
West Kendall 71 88 71 89 / 50 70 50 70
Opa-Locka 72 87 72 87 / 60 60 50 70
Homestead 71 86 71 87 / 60 60 50 60
Fort Lauderdale 74 85 73 84 / 60 60 50 70
N Ft Lauderdale 74 85 73 85 / 60 60 50 70
Pembroke Pines 72 87 72 87 / 60 60 50 70
West Palm Beach 72 85 72 85 / 60 60 50 70
Boca Raton 73 86 72 87 / 60 60 50 70
Naples 72 87 73 89 / 60 60 30 40
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...Flood Watch until midnight EDT tonight for FLZ063-066>068-
071>074-168-172>174.
AM...None.
GM...None.
&&
SHORT TERM...RAG
LONG TERM....CWC
AVIATION...SRBHazardous weather outlook, Jun 2, 9:14 AM EDT, 5 hours 37 minutes before
Hazardous Weather Outlook National Weather Service Miami FL 914 AM EDT Fri Jun 2 2023 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 031315- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach County-Metro Palm Beach County- Coastal Collier County-Inland Collier County-Inland Broward County- Metro Broward County-Inland Miami-Dade County- Metropolitan Miami Dade-Mainland Monroe-Coastal Palm Beach County- Coastal Broward County-Coastal Miami Dade County-Far South Miami- Dade County- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 914 AM EDT Fri Jun 2 2023 This Hazardous Weather Outlook is for Atlantic coastal waters, southeast Florida, southern Florida, southwest Florida and Gulf of Mexico. ...Heavy Rainfall and Localized Flooding Possible... ...Scattered to Numerous Thunderstorms Today... .DAY ONE...Today and tonight. Thunderstorms: Scattered showers and thunderstorms are expected today, peaking during the afternoon and early evening hours. A few strong storms are possible, with gusty winds and frequent lightning the main threats. A few strong to severe thunderstorms are possible with strong wind gusts being the main hazard. Given the messy nature of boundary collisions, a funnel cloud or brief tornado cannot be ruled out. Excessive Rainfall: Some of the storms today could produce heavy rainfall, resulting in chances for localized street flooding across the east coast metro areas. Waterspouts: A few waterspouts are possible today across the local waters. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Scattered to numerous showers and storms remain possible through the weekend. Periods of heavy rain will be possible and could lead to localized flooding concerns, especially across the east coast metro areas. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report high wind, hail, and flooding to the National Weather Service forecast office in Miami while following all local, state, and CDC guidelines.
In the hours before
Special weather statement, Jun 2, 1:45 PM EDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Miami FL
145 PM EDT Fri Jun 2 2023
FLZ071>074-021815-
Inland Broward County FL-Metropolitan Miami Dade FL-
Metro Broward County FL-Inland Miami-Dade County FL-
145 PM EDT Fri Jun 2 2023
...A strong thunderstorm will impact portions of northern Miami-Dade
and south central Broward Counties through 215 PM EDT...
At 145 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm near Miccosukee Resort, or 15 miles northwest
of Kendall, moving north at 20 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Miramar, Doral, Hialeah Gardens, Medley, Intersection Krome And U.S.
27, Intersection Krome And Kendall Drive, Miccosukee Resort,
Pennsuco, Tamiami, The Hammocks and Kendall West.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2566 8049 2576 8072 2603 8063 2598 8037
2581 8037
TIME...MOT...LOC 1745Z 194DEG 18KT 2578 8057
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
NCSpecial weather statement, Jun 2, 1:47 PM EDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Miami FL
147 PM EDT Fri Jun 2 2023
FLZ067-021815-
Inland Palm Beach County FL-
147 PM EDT Fri Jun 2 2023
...A strong thunderstorm will impact portions of central Palm Beach
County through 215 PM EDT...
At 147 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm 7 miles north of Lion Country Safari Park, or
14 miles east of Canal Point, moving south at 20 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Wellington, Palm Beach Gardens, Royal Palm Beach, Loxahatchee Groves,
Lion Country Safari Park, The Acreage and Loxahatchee NWR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2689 8051 2690 8032 2678 8023 2660 8021
2658 8049
TIME...MOT...LOC 1747Z 346DEG 18KT 2681 8040
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
NCSpecial weather statement, Jun 2, 1:54 PM EDT, 57 minutes before
Special Weather Statement
National Weather Service Miami FL
154 PM EDT Fri Jun 2 2023
FLZ066-070-021830-
Hendry FL-Inland Collier County FL-
154 PM EDT Fri Jun 2 2023
...Strong thunderstorms will impact portions of southeastern Collier
County through 230 PM EDT...
At 154 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms along a line extending from 9 miles southwest of
Hendry Correctional to 12 miles northeast of Carnestown to 6 miles
east of Copeland. Movement was east at 20 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Big Cypress National Preserve and Sunniland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2625 8108 2598 8107 2582 8109 2592 8130
2611 8133 2630 8137
TIME...MOT...LOC 1754Z 264DEG 18KT 2621 8130 2607 8129 2594 8125
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
NCSpecial weather statement, Jun 2, 2:14 PM EDT, 37 minutes before
Special Weather Statement
National Weather Service Miami FL
214 PM EDT Fri Jun 2 2023
FLZ071>074-021845-
Inland Broward County FL-Metropolitan Miami Dade FL-
Metro Broward County FL-Inland Miami-Dade County FL-
214 PM EDT Fri Jun 2 2023
...A strong thunderstorm will impact portions of north central
Miami-Dade and south central Broward Counties through 245 PM EDT...
At 214 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm near Miccosukee Resort, or 14 miles southwest
of Miramar, moving northeast at 15 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Hialeah, Pembroke Pines, Miramar, Miami Gardens, Doral, Miami Lakes,
Hialeah Gardens, Medley, Palm Springs North, Miccosukee Resort,
Country Club, Pennsuco and Intersection Krome And U.S. 27.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2570 8053 2582 8067 2607 8053 2596 8025
TIME...MOT...LOC 1814Z 221DEG 11KT 2586 8054
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
NCSpecial weather statement, Jun 2, 2:23 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Miami FL
223 PM EDT Fri Jun 2 2023
FLZ071>074-172-021900-
Inland Broward County FL-Coastal Broward County FL-
Metropolitan Miami Dade FL-Metro Broward County FL-Inland Miami-
Dade County FL-
223 PM EDT Fri Jun 2 2023
...A strong thunderstorm will impact portions of northern Miami-Dade
and southern Broward Counties through 300 PM EDT...
At 223 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm over Miramar Parkway And University Drive, or
near Miami Gardens, moving northwest at 10 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Fort Lauderdale, Pembroke Pines, Hollywood, Miramar, Davie,
Plantation, Sunrise, Tamarac, Miami Gardens, Lauderhill, Weston,
Lauderdale Lakes, Dania Beach, Miami Lakes, Cooper City, Opa-Locka,
West Park, Palm Springs North, Estates Of Fort Lauderdale and Fort
Lauderdale - Hollywood International Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2612 8010 2589 8025 2600 8051 2623 8036
TIME...MOT...LOC 1823Z 121DEG 10KT 2601 8026
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
NCSpecial weather statement, Jun 2, 2:29 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Miami FL
229 PM EDT Fri Jun 2 2023
FLZ066-069-070-075-021900-
Coastal Collier County FL-Hendry FL-Inland Collier County FL-
Mainland Monroe FL-
229 PM EDT Fri Jun 2 2023
...Strong thunderstorms will impact portions of southeastern Collier
and southeastern Hendry Counties through 300 PM EDT...
At 229 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms along a line extending from 6 miles northeast of
Hendry Correctional to 8 miles southwest of Big Cypress National
Preserve. Movement was northeast at 20 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Hendry Correctional, Big Cypress Seminole Reservation, Big Cypress
National Preserve and Dade-Collier Training Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2649 8092 2629 8089 2619 8089 2580 8088
2581 8126 2610 8122 2643 8126
TIME...MOT...LOC 1829Z 241DEG 16KT 2639 8115 2613 8116 2587 8115
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
NCThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 12:10 PM EDT | Special Marine Warning | MFL | 8 min | |
| Jun 2, 12:15 PM EDT | Special Weather Statement | MFL | Monroe | 30 min |
| Jun 2, 12:39 PM EDT | Special Weather Statement | MFL | Collier | 36 min |
| Jun 2, 12:49 PM EDT | Special Weather Statement | MFL | Monroe | 26 min |
| Jun 2, 12:54 PM EDT | Severe Thunderstorm Warning | MFL | Miami-Dade | 17 min |
| Jun 2, 1:06 PM EDT | Special Weather Statement | MFL | Monroe | 24 min |
| Jun 2, 1:15 PM EDT | Special Weather Statement | MFL | Miami-Dade | 45 min |
| Jun 2, 1:24 PM EDT | Special Weather Statement | MFL | Miami-Dade | 36 min |
| Jun 2, 1:39 PM EDT | Special Weather Statement | MFL | Monroe | 36 min |
| Jun 2, 1:45 PM EDT | Special Weather Statement | MFL | Miami-Dade | 30 min |
| Jun 2, 1:47 PM EDT | Special Weather Statement | MFL | Palm Beach | 28 min |
| Jun 2, 1:54 PM EDT | Special Weather Statement | MFL | Collier | 36 min |
| Jun 2, 2:14 PM EDT | Special Weather Statement | MFL | Miami-Dade | 31 min |
| Jun 2, 2:23 PM EDT | Special Weather Statement | MFL | Broward | 37 min |
| Jun 2, 2:29 PM EDT | Special Weather Statement | MFL | Collier | 31 min |
| Jun 2, 3:02 PM EDT | Areal Flood Advisory | MFL | Broward | 118 min |
| Jun 2, 3:03 PM EDT | Special Weather Statement | MFL | Hendry | 57 min |
| Jun 2, 3:06 PM EDT | Special Weather Statement | MFL | Broward | 24 min |
| Jun 2, 3:17 PM EDT | Special Weather Statement | MFL | Broward | 28 min |
| Jun 2, 3:26 PM EDT | Special Marine Warning | MFL | 64 min | |
| Jun 2, 3:47 PM EDT | Areal Flood Advisory | MFL | Broward, Palm Beach | 118 min |
| Jun 2, 3:49 PM EDT | Special Weather Statement | MFL | Glades | 26 min |
| Jun 2, 3:53 PM EDT | Severe Thunderstorm Warning | MFL | Glades | 25 min |
| Jun 2, 4:00 PM EDT | Special Weather Statement | MFL | Collier | 30 min |
| Jun 2, 4:13 PM EDT | Areal Flood Advisory | MFL | Collier | 2 hr |
| Jun 2, 4:37 PM EDT | Special Weather Statement | MFL | Glades | 23 min |
| Jun 2, 5:47 PM EDT | Special Weather Statement | MFL | Monroe | 28 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.